Abstract

Erratum for [M. Bache, J. Moses, and F. W. Wise, “Scaling laws for soliton pulse compression by cascaded quadratic nonlinearities,” J. Opt. Soc. Am. B 24, 2752–2762 (2007)].

© 2010 Optical Society of America

Full Article  |  PDF Article

References

  • View by:
  • |
  • |
  • |

  1. M. Bache, J. Moses, and F. W. Wise, “Scaling laws for soliton pulse compression by cascaded quadratic nonlinearities,” J. Opt. Soc. Am. B 24, 2752–2762 (2007).
    [CrossRef]

2007 (1)

Cited By

OSA participates in CrossRef's Cited-By Linking service. Citing articles from OSA journals and other participating publishers are listed here.

Alert me when this article is cited.


Equations (3)

Equations on this page are rendered with MathJax. Learn more.

D ̂ 2 , eff = m = 2 i m [ δ 2 ( m ) ν 2 ( s 2 ) m 2 ] m τ m .
D ̂ 2 , eff ( Ω ) = D ̂ 2 ( Ω ) ν 2 Ω 2 1 + Ω s / 2 .
Δ k c , max = ω 1 d eff 2 c n 1 n 2 n Kerr , 1 .

Metrics